Alert archive / Washington / Storm Warnings in 2020
Storm Warning 3, NWS Seattle, WA
NWS Seattle, WA issued this storm warning at Oct 13, 2020, 12:37 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2020, 12:37 PM PDT (19:37 UTC)
- Expired
- Oct 13, 2020, 8:30 PM PDT
- In force
- 8 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
487 WHUS76 KSEW 131937 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 1237 PM PDT Tue Oct 13 2020 PZZ131-132-140345- /O.UPG.KSEW.GL.W.0055.000000T0000Z-201014T0900Z/ /O.NEW.KSEW.SR.W.0003.201013T1937Z-201014T0600Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 1237 PM PDT Tue Oct 13 2020 ...STORM WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 40 to 50 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ134-140345- /O.CON.KSEW.SC.Y.0210.000000T0000Z-201013T2100Z/ /O.CON.KSEW.GL.W.0055.201013T2100Z-201014T0600Z/ Admiralty Inlet- 1237 PM PDT Tue Oct 13 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...For the Gale Warning, southwest winds 25 to 35 kt. For the Small Craft Advisory, southeast winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...For the Gale Warning, from 2 PM this afternoon to 11 PM PDT this evening. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-150-153-156-170-173-176-140100- /O.CON.KSEW.GL.W.0055.000000T0000Z-201014T0100Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 1237 PM PDT Tue Oct 13 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WHAT...Southwest winds 35 to 45 kt and seas 13 to 18 ft at 10 seconds. * WHERE...Portions of Pacific coastal waters. * WHEN...Until 6 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-140345- /O.CON.KSEW.GL.W.0055.000000T0000Z-201014T0900Z/ Northern Inland Waters Including The San Juan Islands- 1237 PM PDT Tue Oct 13 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WHAT...Southwest winds 25 to 35 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 9 AM this morning to 2 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-140345- /O.CON.KSEW.GL.W.0055.000000T0000Z-201014T0600Z/ Puget Sound and Hood Canal- 1237 PM PDT Tue Oct 13 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 40 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...For the Gale Warning, from 10 AM this morning to 11 PM PDT this evening. For the Small Craft Advisory, until 10 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-140345- /O.CON.KSEW.SC.Y.0207.000000T0000Z-201014T1200Z/ Grays Harbor Bar- 1237 PM PDT Tue Oct 13 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...Combined seas 12 to 16 feet with breakers likely. Bar conditions rough. Maximum ebb currents will occur around 245 PM Tuesday. * WHERE...Grays Harbor Bar. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
2 follow-up statements
299 WHUS76 KSEW 132147 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 247 PM PDT Tue Oct 13 2020 PZZ130-150-153-156-170-173-176-140600- /O.CON.KSEW.GL.W.0055.000000T0000Z-201014T0100Z/ /O.NEW.KSEW.SC.Y.0211.201014T0100Z-201014T1800Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 247 PM PDT Tue Oct 13 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM PDT WEDNESDAY... * WHAT...For the Gale Warning, west winds 35 to 45 kt and seas 15 to 20 ft at 12 seconds. For the Small Craft Advisory, west winds 20 to 30 kt and seas 14 to 19 ft at 12 seconds. * WHERE...Portions of Pacific coastal waters. * WHEN...For the Gale Warning, until 6 PM PDT this evening. For the Small Craft Advisory, from 6 PM this evening to 11 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-140600- /O.CON.KSEW.GL.W.0055.000000T0000Z-201014T0900Z/ Northern Inland Waters Including The San Juan Islands- 247 PM PDT Tue Oct 13 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WHAT...Southwest winds 25 to 35 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 2 AM PDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ135-140600- /O.CON.KSEW.GL.W.0055.000000T0000Z-201014T0600Z/ Puget Sound and Hood Canal- 247 PM PDT Tue Oct 13 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 40 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ134-140600- /O.CON.KSEW.GL.W.0055.000000T0000Z-201014T0600Z/ Admiralty Inlet- 247 PM PDT Tue Oct 13 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...For the Gale Warning, southwest winds 25 to 35 kt. * WHERE...Admiralty Inlet. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ131-132-140600- /O.CON.KSEW.SR.W.0003.000000T0000Z-201014T0600Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 247 PM PDT Tue Oct 13 2020 ...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...West winds 40 to 50 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ110-140600- /O.EXT.KSEW.SC.Y.0207.000000T0000Z-201014T1800Z/ Grays Harbor Bar- 247 PM PDT Tue Oct 13 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY... * WHAT...Combined seas 12 to 15 feet with breakers likely. Bar conditions rough. Maximum ebb currents will occur around 245 PM Tuesday and 3 AM Wednesday. * WHERE...Grays Harbor Bar. * WHEN...Until 11 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
529 WHUS76 KSEW 140330 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 830 PM PDT Tue Oct 13 2020 PZZ133-140900- /O.CAN.KSEW.GL.W.0055.000000T0000Z-201014T0900Z/ /O.EXB.KSEW.SC.Y.0211.000000T0000Z-201014T0900Z/ Northern Inland Waters Including The San Juan Islands- 830 PM PDT Tue Oct 13 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...Until 2 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-135-140900- /O.CAN.KSEW.GL.W.0055.000000T0000Z-201014T0600Z/ /O.EXB.KSEW.SC.Y.0211.000000T0000Z-201014T0900Z/ Admiralty Inlet-Puget Sound and Hood Canal- 830 PM PDT Tue Oct 13 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 25 to 30 kt. * WHERE...Admiralty Inlet and Puget Sound and Hood Canal. * WHEN...Until 2 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ131-132-140900- /O.CAN.KSEW.SR.W.0003.000000T0000Z-201014T0600Z/ /O.EXB.KSEW.SC.Y.0211.000000T0000Z-201014T0900Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 830 PM PDT Tue Oct 13 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT WEDNESDAY... ...STORM WARNING IS CANCELLED... * WHAT...West winds 25 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 2 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-150-153-156-170-173-176-141130- /O.CON.KSEW.SC.Y.0211.000000T0000Z-201014T1800Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 830 PM PDT Tue Oct 13 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... * WHAT...West winds 25 to 30 kt and seas 14 to 19 ft at 12 seconds. * WHERE...Portions of Pacific coastal waters. * WHEN...Until 11 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ110-141130- /O.CON.KSEW.SC.Y.0207.000000T0000Z-201014T1800Z/ Grays Harbor Bar- 830 PM PDT Tue Oct 13 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... * WHAT...Rough bar conditions. Combined seas 12 to 15 feet with breakers. * WHERE...Grays Harbor Bar. * WHEN...Until 11 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. * ADDITIONAL INFORMATION...Maximum ebb currents will occur around 3 AM and 330 PM Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Oct 13, 9:32 AM PDT, 3 hours 5 minutes earlier.
Area forecast discussion, Oct 13, 9:32 AM PDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
932 AM PDT Tue Oct 13 2020
.SYNOPSIS...Strong front east of Puget Sound this morning moving
into Eastern Washington by early afternoon. Convergence zone will
develop this afternoon and move into the Cascades tonight near
Stevens Pass. Showers lingering around into Wednesday with drier
weather Wednesday night and Thursday as ridging builds into the
area. A trough will slide through the area Friday into Saturday
for shower chances into early next week.
&&
.SHORT TERM /TODAY THROUGH THURSDAY/...Satellite imagery shows
cold front east of Puget Sound at 16z. Parent low associated with
the front moving inland over the northern tip of Vancouver
Island. A few thunderstorms developed along the front this morning
as it moved through the area this morning. Lightning detection
data not indicating any strikes in the last 30 minutes. Steady
rain came to an end with the front. Doppler radar shows plenty of
post frontal showers along the coast. Temperatures at 9 am/16z
were in the upper 40s to mid 50s.
Surface gradients on the rise this morning behind the front.
Parent low continued to deepen overnight. Surface observations put
the low center at about 983 mb. Poisonous tail/back bent occlusion
very evident on satellite imagery near the low. Winds over the
interior will be increasing in the next hour or two. KOLM-KBLI
gradient has gone from near 0 to plus 4.6 mb in the last three
hours. The gradients will continue to increase this morning with
the KOLM-KBLI gradient peaking out around plus 7 mb this afternoon.
Gradients through the Strait of Juan de Fuca have also turned
positive in the last hour. The gradient through the Strait will
continue to increase peaking out around plus 6 mb this afternoon
as well. End result of all this winds increasing this morning into
the afternoon hours over the interior. Wind advisories will
remain in effect. Showers will continue into the afternoon hours
with a convergence zone developing over Snohomish county. Could
see a lightning strike or two in the convergence zone. Outside of
the convergence zone, convective indices not very impressive with
lifted indexes positive, convective temperatures well above
predicted high temperatures and lapse rates below what we would
like to see for thunderstorm development. Will confine the chances
for thunder to the convergence zone.
Winds easing tonight as the surface low over Southern British
Columbia continues to move east and surface high pressure builds
into Western Washington. Strong winds in lower levels aloft will
push the convergence zone into the Cascades early this evening.
Snow levels 4500-5000 feet but with enhanced precipitation rates
with the convergence zone snow level could briefly drop down to
Stevens Pass and drop a couple of inches of snow on the pass.
Shower activity mostly in the convergence zone and the mountains
by later tonight.
Upper level ridge building offshore Wednesday. Shower activity
drying up during the day. Another convergence zone possible over
the central Puget Sound in the afternoon to keep a chance of
showers in the forecast.
Upper level ridge continuing to build Wednesday night into
Thursday for a spell of dry weather over the area. Surface
gradients light Thursday. With plenty of low level moisture around
areas of fog developing in the early morning hours. Coolest
morning of the season in store Thursday with the cooler locations
getting into the 30s.
Current forecast on track. Will change precipitation type to
showers for today. Little change to the rest of the forecast.
Felton
.LONG TERM /FRIDAY THROUGH MONDAY/...Previous discussion follows. A
system will north of the area early Friday will slide south as
the trough moves through for rain chances Friday into Saturday.
GFS and ensembles builds some ridging offshore into early next
week for drier conditions, however, ECMWF would suggest a series
of systems moving through as the ridge placement is further
offshore as troughing develops east of the area. Slight rain
chances into early next week in the forecast. Temperatures mainly
in the mid 50s to low 60s. JD
&&
.AVIATION...Strong westerly flow aloft continuing today as a strong
frontal system impacts the region. Low MVFR to IFR possible in rain
across most sites through the early afternoon. Improvement expected
toward evening as rain turns more showery. Marginal instability
will continue the possibility of a few thunderstorms. Gusty surface
winds winds rising sharply across much of the interior from this
morning through early evening. Low level wind shear will become an
issue near the passage of a cold front this morning with 2000
ft winds SW 40 knots and 5000 ft winds approaching 60 knots.
KSEA...Low MVFR or IFR in rain expected through the afternoon.
Surface winds E-SE under 10 knots early this morning, then becoming
S-SW and rising sharply near or after 15Z with gusts of 30-35 knots
possible by late this morning. Will likely be dealing with some LLWS
for a few hours surrounding 15Z as winds near 2000 feet will
be near 40-45 knots from the W-SW. Winds gradually easing tonight.
27
&&
.MARINE...A strong frontal system will move through the waters
today. Gale force winds are expected across most waters between this
morning and this afternoon. A strong westerly push behind the cold
front will also occur through the Strait late this afternoon into
evening. For now, have kept winds below storm force but it may
approach those levels for a short period. Seas over the coastal
waters will also build to 15 to 20 feet today into this evening.
High pressure will build over the coastal waters tonight and
Wednesday then move inland Thursday for lighter winds and subsiding
seas across the area.
CEO
&&
.HYDROLOGY...Rainfall totals of 1 to 3 inches expected in the
mountains by the end of the day. The Skokomish River may reach
flood stage tonight. Outside of the Skokomish in the next 24
hours no river flooding is expected in the next 7 days. Felton
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory until 6 PM PDT this evening for Bellevue and
Vicinity-Bremerton and Vicinity-Central Coast-Everett and
Vicinity-Hood Canal Area-Lower Chehalis Valley Area-North
Coast-Seattle and Vicinity-Southwest Interior-Tacoma Area.
Wind Advisory from noon today to midnight PDT tonight for
Admiralty Inlet Area-Eastern Strait of Juan de Fuca-San
Juan County-Western Skagit County-Western Strait of Juan De
Fuca-Western Whatcom County.
PZ...Small Craft Advisory until 6 PM PDT this evening for Grays
Harbor Bar.
Gale Warning until 6 PM PDT this evening for Coastal Waters From
Cape Flattery To James Island 10 To 60 Nm-Coastal Waters
From Cape Flattery To James Island Out 10 Nm-Coastal Waters
From James Island To Point Grenville 10 To 60 Nm-Coastal
Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm-West Entrance U.S. Waters Strait Of
Juan De Fuca.
Gale Warning until 2 AM PDT Wednesday for Central U.S. Waters
Strait Of Juan De Fuca-East Entrance U.S. Waters Strait Of
Juan De Fuca.
Gale Warning until 2 AM PDT Wednesday for Northern Inland Waters
Including The San Juan Islands.
Small Craft Advisory until 2 PM PDT this afternoon for Admiralty
Inlet.
Gale Warning from 2 PM this afternoon to 11 PM PDT this evening
for Admiralty Inlet.
Small Craft Advisory until 10 AM PDT this morning for Puget
Sound and Hood Canal.
Gale Warning until 11 PM PDT this evening for Puget Sound and
Hood Canal.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 2:47 PM PDT | Small Craft Advisory | SEW | 20 hr |
Nearby
Storm Warnings in Washington, 2020Every storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.